# SDR ASAA2012081192688

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 8,829 hours, 2,798 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 17YXYH
- Condition: Inoperative
- Location: Autopilot
- Part time: 8,842 hours, 2,802 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT LIGHT WILL NOT ILLUMINATE.  ACFT GROUNDED.  R & R DFCS MODE CONTROL PANEL IAW AMM 22-11-34, OPS CHECK GOOD IAW AMM 22-11-34-740-801, LRU INTERFACE TEST AND 22-11-00 LAND VERIFY TEST, ACFT IS AUTOLAND AND HGS CAT III QUALIFIED.
